nLab
star exponential

  • C. A. Alcalde, A. C. Cadavid, M. Nakashima, The star exponential and SU(2)SU(2) path integrals, Lett. Math. Phys. 22, n. 1, 15-19, 1991 doi, MR92m:81128
  • A. C. Cadavid, M. Nakashima, The star exponential and path integrals on compact groups, Lett. Math. Phys. 23, n. 2, 111-115, 1991 doi, MR93h:81074
  • M. Nakashima, The star exponential and path integrals on compact groups. II. The Weyl character formula, Lett. Math. Phys. 30 (1994), no. 2, 119–123, doi
  • Carlos Alcalde, Daniel Sternheimer, Analytic vectors, anomalies and star representations, Lett. Math. Phys. 17 (1989), no. 2, 117–127. MR90h:22012, doi
  • Jean-Marie Maillard, Star exponentials for any ordering of the elements of the inhomogeneous symplectic Lie algebra, J. Math. Phys. 45 (2004), no. 2, 785–794, MR2004m:81132, doi
  • H. Omori, Y. Maeda, N. Miyazaki, A. Yoshioka, Star exponential functions for quadratic forms and polar elements, in Quantization, Poisson Brackets and Beyond (Manchester, 2001), edited by T. Voronov, Contemp. Math. 315 (A.M.S., Providence, RI, 2002), pp. 25–38, MR2004b:53152

Created on August 24, 2011 at 18:19:02. See the history of this page for a list of all contributions to it.